Top answers from doctors based on your search:
Disclaimer

mirtazapine overdose

A 44-year-old member asked:
Dr. Rudolf Brutoco
43 years experience Child Psychiatry
Professional eval: There are no tests, and an expert physician would not need tests. An "overdose"(other than deliberate) is a relative thing. Whomever is prescribing t ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Mirtazapine OD: Symptoms of mirtazapine overdose may include rapid heart rate, disorientation, drowsiness & memory problems.
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Remeron OD: Remeron (Mirtazapine)is a tetracylic antidepressant. It can be used to treat depression & sleep problems. Per Drugs.Com overdose symptoms may incl ... Read More
A 42-year-old member asked:
Dr. Rudolf Brutoco
43 years experience Child Psychiatry
Professional eval: An acute "od" would have to be deliberate, and it would require emergency room care. Otherwise, "overdose" is a relative thing. Whomever is prescribin ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Rudolf Brutoco
43 years experience Child Psychiatry
Professional eval: An acute "od" would have to be deliberate, and it would require emergency room care. Otherwise, "overdose" is a relative thing. Whomever is prescribin ... Read More
A 48-year-old member asked:
Dr. Rudolf Brutoco
43 years experience Child Psychiatry
Professional eval: An acute "od" would have to be deliberate, and it would require emergency room care. Otherwise, "overdose" is a relative thing. Whomever is prescribin ... Read More
1
1 thank
A member asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Possibly.: Any medication, even in normal doses can be fatal, depending on your overall health. allergies, and other meds, alcohol and/or drugs are being used. ... Read More
1
1 comment
A 38-year-old member asked:
Dr. Marvin Miller
A Verified Doctor answered
A US doctor answered Learn more
Yes: Those med doses are welll above usual daily doses and thus would be considered and overdose in most situations. Emergencyroom care and observation may ... Read More
A 23-year-old male asked:
Dr. Michael Blumenfield
56 years experience Psychiatry
Yes: Yes, but just the fact that a person is asking such a question would indicate that that there should be an complete clinical evaluation and some kind ... Read More
2
2 thanks
A 28-year-old male asked:
Dr. Mary Weatherford
21 years experience Clinical Psychology
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month